Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 8.


Riva Palacio, Alan, Leisen, Fabrizio (2018) Bayesian nonparametric estimation of survival functions with multiple-samples information. Electronic Journal of Statistics, 12 (1). pp. 1330-1357. ISSN 1935-7524. (doi:10.1214/18-EJS1420) (KAR id:66443)
Format: PDF
Kume, Alfred, Leisen, Fabrizio, Lijoi, Antonio (2018) Limiting behaviour of the stationary search cost distribution driven by a generalized gamma process. Electronic Communications in Probability, 23 . Article Number 11. ISSN 1083-589X. (doi:10.1214/18-ECP111) (KAR id:66122)
Format: PDF Format: PDF


Griffin, Jim E., Leisen, Fabrizio (2017) Modelling and computation using NCoRM mixtures for density regression. Bayesian Analysis, 13 (3). pp. 897-916. ISSN 1936-0975. (doi:10.1214/17-BA1072) (KAR id:63323)
Format: PDF Format: PDF


Brown, Philip J., Ridout, Martin S. (2016) Level-Screening Designs for factors with many levels. The Annals of Applied Statistics, 10 (2). 864 -883. ISSN 1932-6157. E-ISSN 1941-7330. (doi:10.1214/16-AOAS916) (KAR id:56805)
Format: PDF Format: PDF


Kong, Efang (2014) AN ADAPTIVE COMPOSITE QUANTILE APPROACH TO DIMENSION REDUCTION. Annals of Statistics, 42 (4). pp. 1657-1688. ISSN 0090-5364. (doi:10.1214/14-AOS1242) (KAR id:41213)
Format: PDF


Sun, Yan, Zhang, Wenyang, Tong, Howell (2007) Estimation of the covariance matrix of random effects in longitudinal studies. Annals of Statistics, 35 (6). pp. 2795-2814. ISSN 0090-5364. (doi:10.1214/009053607000000523) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2792)
Walker, Stephen G., Lijoi, Antonio, Prunster, Igor (2007) On rates of convergence for posterior distributions in infinite-dimensional models. Annals of Statistics, 35 (2). pp. 738-746. ISSN 0090-5364. (doi:10.1214/009053606000001361) (KAR id:2032)
Format: PDF


Nieto-Barajas, Luis E., Prunster, Igor, Walker, Stephen G. (2004) Normalized random measures driven by increasing additive processes. Annals of Statistics, 32 (6). pp. 2343-2360. ISSN 0090-5364. (doi:10.1214/009053604000000625) (KAR id:10537)
Format: PDF
This list was generated on Mon Apr 22 01:43:04 2024 BST.